# SDR Q2SA20180216389

- Difficulty date: February 16, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N311GT
- Make and model: Boeing 737-4K5
- Aircraft serial: 26316
- Aircraft time: 58,943 hours, 34,335 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189929AEC
- Part serial: 5846
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR INDICATED BOTH RED AND GREEN LIGHTS ON WHILE LANDING GEAR LEVER WAS MOVED TO UP POSITION.  AIRCRAFT GROUNDED.  TROUBLESHOT THE NOSE GEAR INDICATION IAW AMM 32-61-00 P101. FOUND A FAULTY NOSE GEAR PROXIMITY SNESOR.  REMOVED AND REPLACED THE SENSOR IAW AMM 32-61-51.  PERFORMED A GEAR SWING. OPS CHECKED GOOD IAW AMM 32-61-00.
